CSpace

Browse/Search Results:  1-5 of 5 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Remarks on automorphism and cohomology of finite cyclic coverings of projective spaces 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2021, 卷号: 28, 期号: 3, 页码: 785-822
Authors:  Lyu, Renjie;  Pan, Xuanyu
Favorite  |  View/Download:33/0  |  Submit date:2021/10/26
Spaces of Low-Degree Rational Curves on Fano Complete Intersections 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2020, 卷号: 2020, 期号: 24, 页码: 10346-10380
Authors:  Pan, Xuanyu
Favorite  |  View/Download:52/0  |  Submit date:2021/04/26
Automorphism and cohomology I: Fano varieties of lines and cubics 期刊论文
ALGEBRAIC GEOMETRY, 2020, 卷号: 7, 期号: 1, 页码: 1-29
Authors:  Pan, Xuanyu
Favorite  |  View/Download:51/0  |  Submit date:2020/05/24
automorphisms  infinitesimal Torelli theorems  crystalline cohomology  vanishing cycles  lattices theory  deformation theory  
LOGARITHMIC DE RHAM COMPARISON FOR OPEN RIGID SPACES 期刊论文
FORUM OF MATHEMATICS SIGMA, 2019, 卷号: 7, 页码: 53
Authors:  Li, Shizhang;  Pan, Xuanyu
Favorite  |  View/Download:65/0  |  Submit date:2020/01/10
A note on 1-cycles on the moduli space of rank-2 bundles over a curve 期刊论文
COMPTES RENDUS MATHEMATIQUE, 2019, 卷号: 357, 期号: 2, 页码: 209-211
Authors:  Li, Duo;  Lin, Yinbang;  Pan, Xuanyu
Favorite  |  View/Download:49/0  |  Submit date:2019/12/13